Algorithmica

, Volume 37, Issue 1, pp 43–74 | Cite as

Linear Bidirectional On-Line Construction of Affix Trees

Article

Abstract

Affix trees are a generalization of suffix trees that are based on the inherent duality of suffix trees induced by the suffix links. An algorithm is presented that constructs affix trees on-line by expanding the underlying string in both directions and that is the first known algorithm to do this with linear time complexity.

Keywords

Algorithms and data structures Pattern matching Affix tree Suffix tree Amortized analysis 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag New York 2003

Authors and Affiliations

  • Maaß
    • 1
  1. 1.Fakultät für Informatik, TU München, Boltzmannstrasse 3, D-85748 Garching, Germany. maass@informatik.tu-muenchen.de.DE

Personalised recommendations